Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




17 Publications

2023 | Journal Article | IST-REx-ID: 14444 | OA
Kwan MA, Sah A, Sawhney M, Simkin M. Substructures in Latin squares. Israel Journal of Mathematics. 2023;256(2):363-416. doi:10.1007/s11856-023-2513-9
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2023 | Journal Article | IST-REx-ID: 14499 | OA
Kwan MA, Sah A, Sauermann L, Sawhney M. Anticoncentration in Ramsey graphs and a proof of the Erdős–McKay conjecture. Forum of Mathematics, Pi. 2023;11. doi:10.1017/fmp.2023.17
[Published Version] View | Files available | DOI | arXiv
 
2023 | Conference Paper | IST-REx-ID: 14867 | OA
Anastos M. Constructing Hamilton cycles and perfect matchings efficiently. In: Proceedings of the 12th European Conference on Combinatorics, Graph Theory and Applications. Masaryk University Press; 2023:36-41. doi:10.5817/cz.muni.eurocomb23-005
[Published Version] View | Files available | DOI | arXiv
 
2023 | Journal Article | IST-REx-ID: 15173 | OA
Kwan MA, Sah A, Sawhney M. Enumerating matroids and linear spaces. Comptes Rendus Mathematique. 2023;361(G2):565-575. doi:10.5802/crmath.423
[Published Version] View | Files available | DOI | arXiv
 
2022 | Journal Article | IST-REx-ID: 11186 | OA
Kwan MA, Sah A, Sawhney M. Large deviations in random latin squares. Bulletin of the London Mathematical Society. 2022;54(4):1420-1438. doi:10.1112/blms.12638
[Published Version] View | Files available | DOI | WoS | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications